# SDR TRBA2007032

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 17,170 hours, 19,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE ON CONNECTOR 68WL AS PER STD PRACTICE JIC NR 20-00-00.  PERFORMED OP CK IAW JIC NR 33-50-00.
